
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 20 · 2024
Issue 1, the volume’s only issue · 8 articles · RSS
Research Articles · 8
- Generalized Statistical Inference for Quantiles of Two-Parameter Gamma DistributionMalwane Anandapp. 1–12 · published 12 Feb 2024View PDF5,910 accesses
- Ordinal Logistic Regression Analysis in Effective Teaching PracticesHongwei Wangpp. 13–17 · published 13 Feb 2024View PDF6,056 accesses
- Optimal Control of a Malaria Transmission Model with Saturated IncidencePerpetual Appiah, Henry Amankwah, Francis Benyahpp. 18–36 · published 29 Feb 2024View PDF5,894 accesses
- A Path Analysis to Understanding the Epidemiology of Murine Typhus in South TexasHongwei Wang, Orlando M. Patricio, Fernando G. Quintana et al.pp. 37–44 · published 4 Mar 2024View PDF5,584 accesses
- The Solution to Some Hypersingular Integral EquationsAlexander G. Rammpp. 45–48 · published 25 May 2024View PDF5,683 accesses
- On Hyper d-AlgebrasGerima Dejen Tefera, Ali Mohammedpp. 49–52 · published 8 Jun 2024View PDF7,513 accesses
- Integrating Stochastic Properties into Traffic Flow Modeling: A Stimulus-Response ApproachKonate N’Golo, Mark Kimathi, Emile Danhopp. 53–62 · published 19 Dec 2024View PDF7,153 accesses
- Alpha Power Inverted Exponentiated Weibull Distribution with Data ApplicationsAbdulkareem M. Basheerpp. 63–73 · published 21 Dec 2024View PDF8,370 accesses